Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Side effects of steroids for building muscle mass - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3175 Questions
User :   Dear User, You have started the test chat with our doctor. The duration of the test chat is 5 minutes. After the trial period, you will be redirected to the Payment page
User :   Hello doctor
Doctor :   Hi
Doctor :   How can I help you?
User :   I need to enquire about a medicine called diauboul
User :   coz my gym trainer asked me to consume it
User :   inorder to get grow muscle and mass
Doctor :   can you check the spelling
User :   sure just a sec
User :   Dianabol
User :   its a steroid
User :   anabolic
Doctor :   yeah
User :   just want to check with you is it safe to use it
User :   and does it got any side effects
Doctor :   Ofcourse any steroid steroid got some effects
Doctor :   That is why one has to rely on the diet majoril
Doctor :   than the muscle supplements
Doctor :   I want to know what is your goal
Doctor :   in body building
User :   i have size
User :   just need to get the cuttings as well
Doctor :   Ok
Doctor :   Then you have to work on the exercises that your physical trainer recommends

Doctor :   it is not good to take this supplements more than 4 weeks
Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor